HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Positivité d'une covariance de type MA(2) ou MA(3)

Abstract : The covariance function $\gamma _k$ of a real discrete-time moving average of order $q$ random signal is zero for $k > \vert q \vert$ but its other values must satisfy some conditions ensuring that $\gamma _k$ is a non-negative-definite function, which means that its Fourier transform, or its power spectrum, is non-negative. There are some general conditions ensuring this property but they cannot be used in order to determine the domain $D_+$ such that when the vector ${\bf c}$ of components $\gamma _k$ belongs to this domain then $\gamma _k$ has the required non-negative property. The boundaries of the domain are determined for $q = 2$ and $q = 3$ theoretically and computer simulations exhibit an excellent agreement between theoretical and simulated results.
Complete list of metadata

Cited literature [4 references]  Display  Hide  Download

Contributor : Bernard Picinbono Connect in order to contact the contributor
Submitted on : Tuesday, December 5, 2017 - 6:35:45 PM
Last modification on : Tuesday, November 23, 2021 - 3:01:15 AM


MA(2) BON.pdf
Files produced by the author(s)


  • HAL Id : hal-01656610, version 1


Bernard Picinbono. Positivité d'une covariance de type MA(2) ou MA(3). Traitement du Signal, Lavoisier, 2016, 22 (4), pp. 403-414. ⟨hal-01656610⟩



Record views


Files downloads